Alert archive / Iowa / River Flood Warnings in 2010

River Flood Warning 113, NWS Quad Cities, IA

June 8, 2010Lee County, Iowa; Clark County, Missouri

NWS Quad Cities, IA issued this river flood warning at Jun 8, 2010, 9:41 AM CDT for Lee County, Iowa; Clark County, Missouri. It took effect at Jun 8, 2010, 9:37 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 8, 2010, 9:41 AM CDT (14:41 UTC)
In effect from
Jun 8, 2010, 9:37 PM CDT
Expired
Jun 8, 2010, 9:36 PM CDT
In force
Issued by
NWS Quad Cities, IA
Flood severity
Moderate

Counties Lee County, IA, Clark County, MO

The radar

The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Moines River at St. Francisville (SFLM7).

Action stage
17 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05490600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WGUS43 KDVN 081441
FLWDVN
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
941 AM CDT TUE JUN 8 2010

.HEAVY RAINFALL AMOUNTS OVER THE PAST WEEK...COMBINED WITH
ADDITIONAL MODERATE TO HEAVY RAIN TODAY WILL RESULT IN FLOODING
ALONG PORTIONS OF THE DES MOINES RIVER. 

RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC111-MOC045-090241-
/O.NEW.KDVN.FL.W.0113.100609T0237Z-100613T1312Z/
/SFLM7.2.ER.100609T0237Z.100610T0600Z.100612T0112Z.NO/
941 AM CDT TUE JUN 8 2010

...FLOOD WARNING IN EFFECT UNTIL FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL FRIDAY EVENING.
* AT 9:00 AM TUESDAY THE STAGE WAS 15.9 FEET...AND STEADY. 
* FLOOD STAGE IS 18 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 22.5 FEET THURSDAY MORNING. FALL BELOW FLOOD STAGE 
  FRIDAY EVENING.
* IMPACT...AT 22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS.

$$
1 follow-up statement
073 
WGUS83 KDVN 090236
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
936 PM CDT TUE JUN 8 2010


RIVER FORECASTS TAKE INTO ACCOUNT PAST PRECIPITATION...AS WELL AS 
PRECIPITATION AMOUNTS EXPECTED 24 HOURS INTO THE FUTURE FROM THE 
FORECAST ISSUANCE TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-090306-
/O.CAN.KDVN.FL.W.0114.000000T0000Z-100613T1600Z/
/DEWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM CDT TUE JUN 8 2010

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE WAPSIPINICON RIVER NEAR DE WITT.
* AT 8:00 PM TUESDAY THE STAGE WAS 8.4 FEET...AND STEADY. 
* FLOOD STAGE IS 11 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 8.6 FEET 
  THURSDAY. 


$$

IAC115-090306-
/O.CAN.KDVN.FL.W.0115.000000T0000Z-100614T0600Z/
/WAPI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM CDT TUE JUN 8 2010

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE IOWA RIVER AT WAPELLO.
* AT  9:00 PM TUESDAY THE STAGE WAS 16.3 FEET...AND STEADY. 
* FLOOD STAGE IS  20 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* RECENT ACTIVITY...!! OPTIONAL. DESCRIBE RECENT TRENDS/PEAKS/ETC IN 
  RIVER CONDITIONS !!.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 16.5 FEET 
  WEDNESDAY EVENING. 


$$

IAC103-183-090306-
/O.CAN.KDVN.FL.W.0123.000000T0000Z-100612T2038Z/
/KALI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM CDT TUE JUN 8 2010

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE ENGLISH RIVER AT KALONA.
* AT 9:00 PM TUESDAY THE STAGE WAS 6.2 FEET...AND RISING. 
* FLOOD STAGE IS 14 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 6.2 FEET. FALL TO 5.6 FEET 
  THURSDAY MORNING.


$$

IAC107-090306-
/O.CAN.KDVN.FL.W.0116.000000T0000Z-100614T0130Z/
/SIGI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM CDT TUE JUN 8 2010

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* AT 8:30 PM TUESDAY THE STAGE WAS 8.8 FEET...AND STEADY. 
* FLOOD STAGE IS 16 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 8.9 FEET 
  WEDNESDAY MORNING. 


$$

IAC057-087-111-090306-
/O.CAN.KDVN.FL.W.0117.000000T0000Z-100615T0130Z/
/AGSI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM CDT TUE JUN 8 2010

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE SKUNK RIVER AT AUGUSTA.
* AT 8:30 PM TUESDAY THE STAGE WAS 9.4 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 9.5 FEET. FALL TO 8.2 FEET 
  THURSDAY MORNING.


$$

IAC111-MOC045-090306-
/O.CAN.KDVN.FL.W.0113.000000T0000Z-100613T1312Z/
/SFLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM CDT TUE JUN 8 2010

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* AT 9:00 PM TUESDAY THE STAGE WAS 16.0 FEET...AND STEADY. 
* FLOOD STAGE IS 18 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 16.1 FEET 
  WEDNESDAY MORNING. 


$$

MOC045-090306-
/O.CAN.KDVN.FL.W.0119.000000T0000Z-100612T0913Z/
/WYLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM CDT TUE JUN 8 2010

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE FOX RIVER AT WAYLAND.
* AT 8:30 PM TUESDAY THE STAGE WAS 6.8 FEET...AND RISING. 
* FLOOD STAGE IS 15 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 7.9 FEET 
  WEDNESDAY. 


$$

ILC195-090306-
/O.CAN.KDVN.FL.W.0120.000000T0000Z-100612T0448Z/
/CMOI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM CDT TUE JUN 8 2010

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE ROCK RIVER AT COMO.
* AT 8:30 PM TUESDAY THE STAGE WAS 5.1 FEET...AND STEADY. 
* FLOOD STAGE IS 10 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 5.2 FEET 
  WEDNESDAY EVENING. 


$$

ILC073-161-195-090306-
/O.CAN.KDVN.FL.W.0121.000000T0000Z-100616T1200Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM CDT TUE JUN 8 2010

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE ROCK RIVER NEAR JOSLIN.
* AT 8:30 PM TUESDAY THE STAGE WAS 8.9 FEET...AND STEADY. 
* FLOOD STAGE IS 12 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 9.1 FEET 
  THURSDAY EVENING. 


$$

ILC073-161-090306-
/O.CAN.KDVN.FL.W.0122.000000T0000Z-100616T0600Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM CDT TUE JUN 8 2010

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE ROCK RIVER AT MOLINE.
* AT 8:30 PM TUESDAY THE STAGE WAS 9.8 FEET...AND STEADY. 
* FLOOD STAGE IS 12 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 9.9 FEET 
  WEDNESDAY MORNING. 


$$

ILC067-109-090306-
/O.CAN.KDVN.FL.W.0118.000000T0000Z-100614T0200Z/
/CLMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM CDT TUE JUN 8 2010

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE LA MOINE RIVER AT COLMAR.
* AT 8:45 PM TUESDAY THE STAGE WAS 12.2 FEET...AND FALLING. 
* FLOOD STAGE IS 20 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 12.8 FEET 
  THURSDAY. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 8, 3:31 AM CDT, 6 hours 10 minutes earlier.

Area forecast discussion, Jun 8, 3:31 AM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 AM CDT TUE JUN 8 2010

.SYNOPSIS...
FAST NEARLY ZONAL FLOW REMAINS OVER THE NRN HALF OF THE COUNTRY THIS
MORNING.  A BROAD UPPER TROF WAS CENTERED OVER THE NRN ROCKIES
MONDAY EVENING WITH THE DOWNSTREAM RIDGE OVER THE NRN AND CENTRAL
PLAINS.  A LARGE DOME OF WARM AIR WAS LOCATED OVER SRN HIGH PLAINS
PER 00Z H7 OF 14C TO 18C FROM WRN OK/KS WEST THROUGH NM/CO.  STRONG
H8 MOISTURE ADVECTION WAS ONGOING AT 00Z WITH A SWATH OF 35-40KT SLY
WINDS DRAWING 14C TO 20C DEW POINTS NORTH THROUGH THE WRN SECTIONS OF
KS AND NE.  AT THE SURFACE EARLY THIS MORNING LOW PRESSURE WAS
FORMING OVER ERN CO WITH THE MAIN WARM FRONT EXTENDING SE THROUGH OK
AND ANOTHER SECONDARY FRONT EXTENDING NE THROUGH SERN NE AND WRN IA.
WARM MOIST AIRMASS WITH MID 60 TO AROUND 70 DEW POINTS WAS FEEDING AN
MCS OVER CNTRL AND SRN NE.  THIS MCS WAS RIDING THE PLAINS
CAP/ELEVATED INSTABILITY GRADIENT MOVING ESE.  OTHER ELEVATED SHRA
WAS STREAMING SE OUT OF MN/NCNTRL IA INTO NW IL AND ECNTRL IA.
THIS PCPN WAS LIKELY TIED TO THE MID LEVEL WAA AND FGEN.

&&

.SHORT TERM...TODAY AND TONIGHT...
LOTS OF UNCERTAINTY STILL EXISTS THIS MORNING ON THE PCPN TRENDS
TODAY.  THE DOUBTS BEGIN WITH THE TRACK OF THE NE MCS AFTER IT MOVES EAST
OF THE MO AND THEN THE IMPACT OF ANY OUTFLOWS FROM THE MORNING
CONVECTION ON THE LOCATION OF THE LATE AFTERNOON AND EVENING TSRA.
MODELS SOLUTIONS FROM THE 00Z ONLY ADD TO THE UNCERTAINTY WITH A
VARIETY OF SCENARIOS RANGING FROM THE GFS WHICH TRACKS THE MORNING
MCS ACROSS THE NRN CWFA TO THE SPC-WRF THAT MOVES THE MORNING SYSTEM
THROUGH SRN IA/NRN MO AND THEN RE-FIRES THE AFTERNOON EVENING TSRA
WELL SOUTH OF THE CWFA.  THERE IS...THOUGH...A CLUSTER OF SOLUTIONS
INCLUDING THE NAM AND ECMWF THAT BRING THE NE MCS ON AN ESE TRACK THROUGH
THE SRN HALF OF IA/NRN MO THIS MORNING THEN REDEVELOP THE CONVECTION
LATE THIS AFTERNOON NEAR THE IA/MO BORDER AHEAD OF THE SURFACE LOW
MOVING OUT OF THE PLAINS.   THIS IS THE SOLUTION THAT IS FAVORED
SINCE THE CURRENT MVMNT OF THE MCS IS ON AN E TO ESE TRACK RIDING
THE SRN PLAINS CAP.  ALSO THE LOW LEVEL WAA AHEAD THE APPROACHING
UPPER TROF AND ITS ATTENDANT SURFACE WAVE SHOULD BE ABLE TO LIFT
WASH ANY LINGERING OUTFLOWS...ALLOWING CONVECTION TO FOCUS NEAR THE
NRN MO WARM FRONT LATE THIS AFTERNOON/EVENING.

WILL BASE THE FORECAST ON THE ASSUMPTION THAT THE NRN END OF THE NE
MCS WILL MOVE ACROSS THE CWA AFTER 12Z THIS MORNING WITH BREAK/LULL
IN THE PCPN THIS AFTERNOON AND TSRA REDEVELOPING BY LATE AFTERNOON
OR EARLY THIS EVENING OVER THE SRN HALF TO THIRD OF THE CWFA.  THE
HEAVY RAIN THREAT IS STILL PLAUSIBLE FOR THE SRN HALF OF THE AREA.
MODELS SHOW PW/S INCREASING TO AROUND 2 INCHES OVER THE AREA THIS
MORNING WHICH WILL FEED THE MCS AS IT MOVES THROUGH THE REGION.
COMMA HEAD EVOLVING OVER ERN NE ATM SHOULD TRACK JUST NORTH OF THE
IA BORDER INTO WRN IL THIS MORNING AND SHOULD HELP FOCUS THE HEAVY
RAIN OVER THIS AREA.  THEN THE REINTENSIFICAION/DEVELOPMENT OVER THE
SOUTH INTO THE EVENING SHOULD BRING ANOTHER ROUND OF HEAVY RAIN TO
THE AREA...SO THE FLASH FLOOD WATCH WILL BE EXTENDED THROUGH THE
EVENING HOURS.

THERE IS ALSO A SEVERE THREAT TODAY INTO THIS EVENING.  THE MORNING
CONVECTION SHOULD BE WELL REMOVED FROM ITS SOURCE OF ELEVATED CAPE
BY THE TIME IT REACHES THE MID MS VALLEY AND SHOULD NOT POSE A
SEVERE THREAT.  THERE IS A RISK OF SEVERE THOUGH FOR THE AFTERNOON
AND EVENINGS CONVECTION WITH GOOD DEEP LAYER SHEAR AND UPPER
DIFFLUENCE AHEAD OF THE APPROACHING S/W. ALSO CAP OVER THE SRN
PLAINS SHOULD BE INTO SRN MO ALLOWING A BUILD UP OF CAPE WHICH WILL
FEED INTO THE NRN MO SURFACE BOUNDARY. THE GREATEST RISK FOR
SEVERE STORMS SHOULD BE IN THE FAR SOUTH WITH WIND AND POSSIBLY
TORNADOES. THE RISK DECREASES TO THE NORTH AND SHOULD SHIFT TO
MAINLY LARGE HAIL AROUND THE I80 CORRIDOR.

TEMPS WERE NOT CHANGED MUCH FROM THE PREVIOUS FCST WITH EXTENSIVE
CLOUDS AND PCPN HOLDING HIGHS IN UPPER 60S NORTH TO MID 70S SOUTH.
MINS TONIGHT SHOULD STAY IN THE 60S OVER MUCH OF THE AREA WITH
LINGERING CLOUDS AND  WEAK ADVECTION BEHIND THE FRONT.  ..DLF..

.LONG TERM...WEDNESDAY THROUGH MONDAY...
FORECAST FOCUS ON CONTINUED ACTIVE WEATHER PATTERN NEXT SEVERAL DAYS.

HIGH PRESSURE WILL BE IN CONTROL ON WEDNESDAY PROVIDING PLENTY OF
SUNSHINE AND PLEASANTLY WARM TEMPERATURES. MAX TEMPS SHOULD PUSH
INTO THE LOWER 80S OVER MOST OF THE CWA...BUT DEWPOINTS WILL BE
LOWERING INTO THE 50S NORTH AND LOWER 60S SOUTH.

WARM FRONT RETURNS ON THURSDAY WITH ECM/GFS DEVELOPING A BAND OF
WARM ADVECTION THUNDERSTORMS IN THE DVN CWA. LATER SHIFTS MAY NEED
TO EXPAND THE POPS AND RAISE PERCENTAGES.

INTERESTING FEATURE ON THE WEATHER MAP IS A WELL DEFINED MID LEVEL
CLOSED LOW THAT HAS BEEN SITTING OVER SOUTH TX FOR SEVERAL DAYS...
AND HAS BEEN ASSOCIATED WITH NUMEROUS THUNDERSTORMS. THE ECM TAKES
THIS LOW AND TRACKS IT INTO SOUTHERN MO AND EVENTUALLY THE OH VALLEY
BY SATURDAY...WITH VERY HEAVY RAINS ALONG THE PATH. THE GFS TRACKS
THIS LOW FARTHER TO THE NORTHWEST IMPACTING OUR SE CWA FRIDAY NIGHT.
THE UKMET/GEM KEEP THE LOW STUCK IN TX. FOR NOW WILL JUST MONITOR
THE MODEL TRENDS BUT CERTAINLY SOMETHING TO KEEP AN EYE ON.

FRIDAY THROUGH SATURDAY NIGHT...POTENTIALLY A STORMY PERIOD WITH
VERY UNSTABLE AIRMASS IN PLACE BUT DECENT CAP IN PORTIONS OF THE
CWA. POTENTIAL FOR THUNDERSTORM COMPLEXES TO FORM IN THE UPPER
MIDWEST AND IMPACT PORTIONS OF THE CWA. FOR NOW WILL HAVE CHANCE
POPS FOR THIS SCENARIO BUT DIFFICULT AT THIS POINT TO FORECAST EXACT
PLACEMENT OF ANY MCS AND ASSOCIATED HEAVY RAINFALL AND/OR SEVERE
WEATHER. WILL HAVE MAX TEMPS AROUND 90 OVER MOST OF THE CWA BUT THIS
COULD END UP TOO HIGH OR LOW DEPENDING ON ANY MCS DEVELOPMENT AND
CLOUD DEBRIS.

AND IF THAT WASNT ENOUGH THE ECM CONTINUES THE TREND IT STARTED
YESTERDAY WITH STRONGLY DIGGING A TROUGH IN THE EASTERN UNITED
STATES LATE THIS WEEKEND AND INTO EARLY NEXT WEEK. THIS AMPLIFYING
TROUGH SENDS A COLD FRONT SWEEPING THROUGH THE REGION SATURDAY NIGHT
WITH DRY AND COOLER TEMPS FOR SUNDAY AND MONDAY. THE GFS NOW
STARTING TO SHOW THIS TREND ALSO BUT IS SOMEWHAT SLOWER. IF THE GFS IS
CORRECT THEN A STRONG COLD FRONT WILL BE PLOWING THROUGH THE DVN CWA
AT PEAK HEATING ON SUNDAY...CONSIDERABLY RAISING THE RISK FOR A
SEVERE SQUALL LINE. FOR NOW WILL CONTINUE WITH CHANCE POPS FOR THE
ENTIRE WEEKEND...BUT WILL MONITOR FUTURE MODEL RUNS CONCERNING THIS
SITUATION.

..HAASE..

&&

.AVIATION...
EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH THE MORNING INTO
THE EARLY AFTERNOON WITH LOW END MVFR TO IFR CONDIITONS.  EXPECT A
BREAK IN THE PCPN FOR AWHILE THIS AFTERNOON WITH TSRA POTENTIAL
INCREASING LATE. AT KMLI/KBRL THERE IS A RISK OF SEVERE STORMS LATE
THIS AFTERNOON AND THIS EVENING. CONDITIONS WILL IMPROVE AFTER
MIDNIGHT AS THE PCPN MOVES EAST OF THE AREA. ..DLF..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CEDAR-DES MOINES-
     HENRY IA-IOWA-JEFFERSON-JOHNSON-KEOKUK-LEE-LOUISA-MUSCATINE-
     SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR HANCOCK-HENDERSON-
     HENRY IL-MCDONOUGH-MERCER-ROCK ISLAND-WARREN.

MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLARK-SCOTLAND.

&&

DLF/HAASE
Hazardous weather outlook, Jun 8, 4:56 AM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 AM CDT TUE JUN 8 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-091000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
456 AM CDT TUE JUN 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING SOUTH OF A LINE FROM SAVANNA ILLINOIS THROUGH CASCADE
AND VINTON IOWA. AREAS ALONG AND SOUTH OF HIGHWAY 34 WILL HAVE A
THREAT OF DAMAGING THUNDERSTORM WINDS AND ISOLATED TORNADOES. TO
THE NORTH...THE MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL.

THERE IS ALSO A THREAT OF HEAVY RAIN ALONG AND SOUTH OF
INTERSTATE 80 TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT
FOR THIS AREA THROUGH LATE TONIGHT.

A CLUSTER OF THUNDERSTORMS WILL MOVE ACROSS IOWA...NORTHEAST
MISSOURI AND WEST CENTRAL AND NORTHWEST ILLINOIS THIS MORNING
PRODUCING LOCALLY HEAVY RAINS OVER PARTS OF SOUTHEAST IOWA AND
ADJACENT AREAS OF ILLINOIS AND MISSOURI.

OUTFLOW BOUNDARIES LEFT BEHIND BY THIS MORNINGS THUNDERSTORMS WILL
PLAY A ROLE IN WHERE STORMS DEVELOP THIS AFTERNOON AND THIS EVENING. AT
THIS TIME IT APPEARS THAT THE OUTFLOWS WILL COMBINE WITH A WARM
FRONT LIFTING NORTH THROUGH MISSOURI AND FOCUS THUNDERSTORM
DEVELOPMENT FROM NORTHERN MISSOURI AND SOUTHERN IOWA INTO
ILLINOIS. THE AIR MASS ALONG AND SOUTH OF THE BOUNDARY SHOULD BE
QUITE UNSTABLE BY LATE THIS AFTERNOON AND WILL FUEL SEVERE STORMS
WITH DAMAGING WINDS. THERE WILL ALSO BE A LOW THREAT OF TORNADOES
JUST AHEAD OF A SURFACE LOW MOVING EAST ALONG THE FRONT. FURTHER
NORTH THUNDERSTORMS ARE EXPECTED TO BE ELEVATED WHICH WILL LIMIT
THE THREAT TO MAINLY LARGE HAIL. HEAVY RAIN WILL ALSO BE POSSIBLE
WITH THE AFTERNOON AND EVENING THUNDERSTORMS. THUNDERSTORMS ARE
EXPECTED TO WEAKEN AND MOVE EAST OF THE AREA BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY.
HOWEVER IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

DLF/HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 10:03 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 10 more3 hr
Jun 8, 10:10 AM CDTRiver Flood WarningDVNClinton, Scott11 hr
Jun 8, 10:26 AM CDTRiver Flood WarningDVNLouisa11 hr
Jun 8, 10:30 AM CDTRiver Flood WarningDVNKeokuk11 hr
Jun 8, 10:32 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee11 hr
Jun 8, 10:57 AM CDTRiver Flood WarningDVNJohnson, Washington11 hr
Jun 8, 6:44 PM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware, Iowa, Johnson, Linn76 min
Jun 8, 10:43 AM CDTRiver Flood WarningDVNClark11 hr

Nearby

River Flood Warnings in Iowa, 2010River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.